# SDR SWIA200413159

- Difficulty date: March 6, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 26,786 hours, 23,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH ANGLE CRACKED FS 484 LBL 36.  DISCOVERED DURING C-CHECK INSPECTION.  ANGLE REPLACED IAW CRJ SRM 51-40-11, 51-42-06, 51-42-20, AND REO 601R-53-41-059 REV A NOTES 5 TO 14.
